Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had a panic attack, breathlessness, heart skipping, painful chest, swollen lymph nodes. Am I just hypochondriac?

Hi. im 22 years old, male. 3 years ago i had my first panic attack, i wasnt able to breath properly. 1 year later (and after maaany panic attacks) i felt my heart skipping a beat. 1 year later (actualy before 9 months) i had a painful panic attack. with pains at my chest and back. and my heart started skipping beats again. since then, when i start thinking i have sum kind of desease, i start feeling the symptoms. most extreme was that, when i read in a magazine about lemphoma, i felt like my lymphnodes got swollen. (the same night) and now, 2 months now, i can feel my lymphnodes -by touching them- on my neck and groin . Can someone please tell me if hypochondria and anxietty can couse enlargment of lymphnodes (they are around 1cm now -3-) ? thank you!
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
An enlarged lymphnode can occur due to many many different reasons and most of the reasons are very trivial. Even a simple pharyngitis or ulcer in mouth can also cause increased sizeof the lymphnodes. Lymphoma comes very down the order. Considering you previous history of anxiety disorder, you shouldn't worry much and start taking treatment for the anxiety by visiting a psychiatrist.
Coming to your specific question:
No! Anxiety and hypochondriasis doesn't cause an enlarged lymphnode!
Hope I have answered your query. I will be more than happy to help you if you need any further clarifications.
In case if you want to discuss with me directly you can use the link:
Wish you a good health!
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor